Osaka Journal of Mathematics

On imbedding 3-manifolds into 4-manifolds

Tatsuyuki Shiomi

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 28, Number 3 (1991), 649-661.

Dates
First available: 19 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200783230

Mathematical Reviews number (MathSciNet)
MR1144478

Zentralblatt MATH identifier
0754.57028

Subjects
Primary: 57Q35: Embeddings and immersions

Citation

Shiomi, Tatsuyuki. On imbedding 3-manifolds into 4-manifolds. Osaka Journal of Mathematics 28 (1991), no. 3, 649--661. http://projecteuclid.org/euclid.ojm/1200783230.


Export citation